Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Zomglawlz

Members
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Zomglawlz

  • Rank
    Newbie
  • Birthday March 6

Profile Information

  • Gender
    Male
  • Location
    Maryland
  1. Ok so here's my update. I came off my Effexor and Lexipro. I went a few days without my propranolol and tramadol as well for a clean re-test. I completed my retest today. No official results, but the tech reviewed my previous test to the new one and they are pretty similar. I have I high resting heart rate around 100 for both tests. The valsalva test and deep breathing tests were the same, neither showed a major drop in BP. And on the tilt, my original test I went +38bpm on tilt and the new test I went +31bpm. So, officially the tilt is still positive for POTS. He told me my BP drops, but not by much. So no OH. The main difference between the two tests though was on my BP. I had a normal range BP for the first test, but since being off my meds, the past few days my BP has been high. Throughout the entire test today my BP was 140+/90+. That was for over 3 hours. From my original vitals at check after sitting for 20 minutes, through the 2 hours of tests that included the sweat test, valsalva, deep breathing, and tilt. No idea why my BP is suddenly so high. On the bright side. I'm very glad it's over. Coming off the meds was rough. I felt worse and worse every day. The tilt today was definately worse symptom wise than the last one. But, now I can start on Cymbalta which I'm really hoping will be better for my pain. And I can get back on my other meds. So hopefully I won't feel as crappy!
  2. The first 5 minutes after I woke up in recovery from my upper GI is the only time I've felt halfway decent in the last year. I wish they offered sedation for urodynamics and cystoscopy. Some things a man should not see or feel.
  3. Thanks for the replies. So it's possible my meds might be hiding more of a problem rather than being the cause of the positive test results? I was also wondering if there would be any benefit for me in attempting any self treatment. Right now, I'm back on my propranolol LA 80mg twice a day, but that is for my migraines. Would compression socks or anything like that benefit me if I didn't show signs of orthostatic hypotension? I'm just wanting to feel better. Right now, docs are just in standby while I slowly titrate off the Effexor, which will take a while because of my high dose and the major withdrawal effects. Again, thanks for the replies.
  4. I'm new to the boards and have been trying to read and learn. I recently had a tilt test and got the results back the other day. I'm a little confused though and hoping some of you more experienced can give me info. I'm a 36 year old male. 5'9" 140lbs, recovering from TBI residuals for the last year. When I did my test, I did the test where you blow in the tube real slow a few times, then the valsalva test, then the tilt test. This first two apparently didn't show much. But, I was positive on the tilt. I started with a HR of 100 bpm and immediately raised to135 bpm, then 148 bpm at 3 minutes, and pretty much stayed between 130-145 until the 10 minute mark. I did not show a drop in BP so I guess I do not have OH. I take a whole slew of medications. My Nuero recently added propanalol for my migraines, however I stopped this med 4 days before testing. When my Nuero was reviewing the results with me, he called his colleague, who is supposedly a nationally recognized autonomic expert that works across the street at NIH to see if he would be interested in reviewing or treating me. Well, I guess they talked a bit, and decided that since I take Effexor and Lexapro I should repeat the test after coming off these meds. I am already titration down slowly since I was on max doses of both, but need to switch to another med that is more Fibro friendly. So, my question is, how much could Effexor and Lexapro effect a tilt test? Prior to being out on any of my current meds I was experiencing many of the same symptoms and sporadic tachycardia and chest pains. I know it's a long post. But, I appreciate your experienced replies since this is all new to me.
  5. 5'9" 140lb Male. My POTS was verified by doc just yesterday. Started after head trauma/ TBI followed by a loss of 40lbs.
  6. Great video. Thank you for putting it together. It was very educational, and put a number of things in perspective for me.
  7. That's awesome that Effexor got you those results. I was started on Effexor a while back and am now looking to have to change, likely to Cymbalta due to a recent Fibro diagnosis. I'm currently maxed out on Effexor (350mg a day), maxed on Lexipro (20mg a day), and klonopin. None of it has really seemed to help me much. Your success in finding the right med that works for you is the perfect illustration of how crazy and difficult these conditions are to manage and how important it is to never give up until you find the unique combination that works great. Your story gives me hope.
  8. I never thought about the water temp aggravating my conditions until I read this. Showers are a nightmare time for me because my balance problems are way worse in the shower. I use a shower chair to help some, but still come out in rough shape. I always just figured it was my vestibular damage causing this. I'm going to have to try cooler showers now. Hmmm... Thanks for sharing.
×
×
  • Create New...